# SDR DALA2025052303978

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 77,938 hours, 29,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 R1 DOOR ROTARY SNUBBER INDICATOR PIN IS BELOW FLUSH AT +70 DEGREES F. CORRECTIVE ACTION: REPLACED R1 DOOR ROTARY SNUBBER IAW BDWG 141N6299 TYPE PL REV DVM SNUBBER WILL BE INSTALLED ON JOB CARD 5211-6005-IR STEP 6. JOB COMPLETE. (0980604)
